Join the 'Podofilox' group to help and get support from people like you.
We found 14 questions associated with the 'Podofilox' topic.
Posted 24 Jul 2016 by Uhhno • 0 answers
I am heading into my 3 treatment. The first two were definite learning situations. However afte the 1st treatment I got much better at applying and drying. The second round of treatment has been amazing they're just falling off... However do I apply the meds to the fresh skin underneath? ...
Posted 18 Jun 2016 by 1134678 • 0 answers
Posted 25 Apr 2016 by jmeade33 • 0 answers
Posted 8 Jun 2015 by ted mosby • 1 answer
I have had hpv for 4 years but haven't had an out break in 2. About 3 weeks ago though I noticed a few began to return and began showering and scrubbing twice a day and now most of them are gone without even having to use medication. However unlike last time I now have a few on the head of my ...
Podofilox - I have a wart on my hand and my doctor prescribed this and I don't see a change I put it
Posted 8 Dec 2014 by Fleget • 1 answer
... on for 4 days then off 4 days and I'm suppose to do this 4 times
Posted 26 Jun 2014 by Carolinaduce • 1 answer
a lot of pain, is there anything I can take prior to help ease the pain or lessen it?
Posted 11 Aug 2013 by ted mosby • 1 answer
I've been using podofilox for a week and all that's happens so far is they've dried out and became very sore. I go to push them back thinking they gotta fall off soon but are still very much attached and bleeding a bit. Is this just part of the process or should I be concerned?
Posted 31 Mar 2013 by Jay191990 • 1 answer
Posted 1 Mar 2012 by cba7679 • 1 answer
I know that I have to use it for four weeks, 3 days on medicine and 4 days off. I just really hope that this medication works b/c these warts have become a serious source of stress in my life. Any suggestions on any non-prescription solutions for genital warts for a male?
Posted 22 Dec 2011 by pododrug • 1 answer
Podofilox - I just started the med. a few days ago and my wart seems to have grown and turned white?
Posted 13 Oct 2010 by adamandeve • 1 answer
... Is this normal?